# SDR CALA2025090508491

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,317 hours, 20,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF THE SLIDE IS EXPOSED ON THE BOTTOM OF DOOR R1.  TUCKED SLIDE MATERIAL IAW AMM 25-66-01 NO DEFECTS NOTED.
